I just started Lyrica yesterday. I was so scared to start because of all the side effects. Well, was wondering, if anyone else is taking it, and if so, do the side effect go away after awhile? I felt REALLY drunk all day. Glad I didn't have to do much! Should I take at bed time instead of morning?
I have been on Lyrica for about 2 years now.I do remember that feeling so I did start taking it about 1 hr before bed. The only side effect I notice now is dry mouth. It's worth it though. Since I've been on it I'm able to exercise again. I take 2 a day ( both at night). I have gone to 3 a day if my pain is really bad .My doctor ok'd this. Hopefully you'll start to notice less side effects and more great effects. :)
Thank you for your response. I am taking 1 @75mg. I took my second one last night about an hour before bed. Still feel slightly drunk at 6:00 am. but not as bad as the day before. I took the first one during the day. I was hoping the drunk feeling would go away..good to know. thank you both for your advise/comment! have a good st patricks day!
K9 helper.. just have to ask about your screen name.. what is it you do with k9's? I love dogs, lost my Roxy 11 years old this last Jan. I sure miss her. Told my husband I wanted to volenteer at the animal shelter. Going there today, as I feel pretty good. I need my animal fix. I wish this site had spell checker.. lol
Sorry it's taken me so long to get back to you. i still have trouble navigating on these chat sites. I never know if some one has replied to me or to the forum in general. I'm glad you are starting to feel better. I've been wondering how you were doing.
The k9helper is because I have been a registered veterinary technologist for about 20 years. Besides dogs ,I have worked with large animals, pocket pets, exotics-including,lizards,snaked,crocodiled, monkey's and also research animals. I have taught obedience classes and puppy classes...well you get the idea. I had to get out of the field when my health got too bad. Currently I work in the rabies unit.
What kind of a dog was Roxy? What was wrong with her? Let me know how the volunteering goes. :)
IMO, I'd say go by your weight as far your dosage. Keep that in mind. I started out at around 100mg at night (I am 5'2'/around 115lb fwiw) or so and I was literally running into walls. It was strange at first. And I was accepting of it at first, figuring the crap would go away. All new meds take time to kick in and your body needs to adjusts. But after two weeks, enough was enough and I called my doctor and said I am literally spinning and terribly dizzy). Switched to Neurontin. Did Neurontin for about a month and felt it was not helping much if at all, and went back to Lyrica at a LOWER dose. 75mg at night. Much better now, with Lyrica and LOWER dose. Oh, a Peanut Butter Sandwich before you take your pill won't kill ya either :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.